# SDR USAA2013031800007

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 74,112 hours, 33,266 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: BA202870
- Condition: Torn
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY/MUSTY ODOR IN CABIN.  ACCOMPLISHED JOB CARD 26L00021001, FOUND EVIDENCE OF OIL IN APU.  REPLACED APU FORWARD FIREWALL INLET SEAL IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 49-16-45-400-003.
